IDEAS home Printed from https://ideas.repec.org/a/eee/dyncon/v22y1998i10p1575-1603.html
   My bibliography  Save this article

Sustained endogenous growth with decreasing returns and heterogeneous capital

Author

Listed:
  • Kaganovich, Michael

Abstract

No abstract is available for this item.

Suggested Citation

  • Kaganovich, Michael, 1998. "Sustained endogenous growth with decreasing returns and heterogeneous capital," Journal of Economic Dynamics and Control, Elsevier, vol. 22(10), pages 1575-1603, August.
  • Handle: RePEc:eee:dyncon:v:22:y:1998:i:10:p:1575-1603
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-1889(97)00106-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Romer, Paul M, 1986. "Increasing Returns and Long-run Growth," Journal of Political Economy, University of Chicago Press, vol. 94(5), pages 1002-1037, October.
    2. Fisher, Eric ON., 1992. "Sustained growth in the model of overlapping generations," Journal of Economic Theory, Elsevier, vol. 58(1), pages 77-92, October.
    3. Jones, Larry E. & Manuelli, Rodolfo E., 1997. "The sources of growth," Journal of Economic Dynamics and Control, Elsevier, vol. 21(1), pages 75-114, January.
    4. Skiba, A K, 1978. "Optimal Growth with a Convex-Concave Production Function," Econometrica, Econometric Society, vol. 46(3), pages 527-539, May.
    5. Rebelo, Sergio, 1991. "Long-Run Policy Analysis and Long-Run Growth," Journal of Political Economy, University of Chicago Press, vol. 99(3), pages 500-521, June.
    6. Dasgupta, Swapan & Mitra, Tapan, 1988. "Intertemporal optimality in a closed linear model of production," Journal of Economic Theory, Elsevier, vol. 45(2), pages 288-315, August.
    7. Majumdar, Mukul & Mitra, Tapan, 1982. "Intertemporal allocation with a non-convex technology: The aggregative framework," Journal of Economic Theory, Elsevier, vol. 27(1), pages 101-136, June.
    8. Brock, William A. & Gale, David, 1969. "Optimal growth under factor augmenting progress," Journal of Economic Theory, Elsevier, vol. 1(3), pages 229-243, October.
    9. Dolmas, Jim, 1996. "Endogenous Growth in Multisector Ramsey Models," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 37(2), pages 403-421, May.
    10. Larry E. Jones & Rodolfo Manuelli, 1990. "A Convex Model of Equilibrium Growth," NBER Working Papers 3241, National Bureau of Economic Research, Inc.
    11. Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Jensen, Martin Kaae, 2012. "Global stability and the “turnpike” in optimal unbounded growth models," Journal of Economic Theory, Elsevier, vol. 147(2), pages 802-832.
    2. Jensen, Martin Kaae, 2006. "On unbounded growth with heterogenous consumers," Journal of Mathematical Economics, Elsevier, vol. 42(7-8), pages 807-826, November.
    3. Kamihigashi, Takashi & Roy, Santanu, 2007. "A nonsmooth, nonconvex model of optimal growth," Journal of Economic Theory, Elsevier, vol. 132(1), pages 435-460, January.
    4. McKenzie, L., 1999. "The First Conferences on the Theory of Economic Growth," RCER Working Papers 459, University of Rochester - Center for Economic Research (RCER).
    5. Jones, Larry E. & Manuelli, Rodolfo E., 2005. "Neoclassical Models of Endogenous Growth: The Effects of Fiscal Policy, Innovation and Fluctuations," Handbook of Economic Growth,in: Philippe Aghion & Steven Durlauf (ed.), Handbook of Economic Growth, edition 1, volume 1, chapter 1, pages 13-65 Elsevier.
    6. Harutaka Takahashi, 2008. "Optimal balanced growth in a general multi-sector endogenous growth model with constant returns," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 37(1), pages 31-49, October.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:22:y:1998:i:10:p:1575-1603. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jedc .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.